Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I have erection problem in winters alone ?

I am a male of 45 years. My BP and sugar are normal. In winter due to weak erection , I am unable to intercourse. But in summer there is no problem. Kindly advice me.
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to healthcare magic

your potency is not related to season.. it depends on the mind and self confidence.
you can use sildinafil tab. before coitus... it is not related to BP or DM..
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,
it is your false concept that in winter less erection,yes one thing is there,there is less exposure of your partner you may get less sex stimulation.
Before intercourse you go for love games like kissing pushing pressing and lots of fore play,fantasy etc by which you will sexually excited and you will get full erection.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi i am 37 yr male, i have problem in erection. i dont get proper erection. my wife does not enjoy sex with me. i am hypertensive and am on aten 50 mg. early i had no problems in erection. why is this due to i dont smoke or drink. i am loyal to my wife, why is this. is the hypertension the cause for erectile dysfucnction. please help me.

doctor1 MD

hi doc, im a 35 year male in very good shape but lately ive been having this problem. I get hard as a rock but 3 minutes later i start to get soft. I have no idea why. Is this mental or a physical issue? ..I might add that my mother is fighitng cancer since october i ve been feeling a bit depressed but i was fine until a month ago. thanks

doctor1 MD

when i am doing sex with my wife ( this is first time to sex any women), my eraction time 2-3 min, last 3 or 4 day i am observed sometime in sex time my penis automatic weak why ? before marriage i am doing masturbation from long time every day ..it is problem?

Recent questions on  Hypertension

doctor1 MD

I dont get proper eraction while performing sex,In past I was brown sugar addict,now I have got dibetis and high blood pressure but my main problem is not getting proper erection of penis can you give me an appointment timing and day where I can discuss my problems face to face or suggest me any sexologist who can give me proper treatment.
Thanking you in anticipation
Your's faithfully
SHIRISH ANDHARI

doctor1 MD

I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?

doctor1 MD

i am cipro for a bladder infection....on about the last day i started to feel an odd head pressure from temple to temple...3.5 days after cipro i still had the inf. so am on cipro another 10 days...i still have this head pressure on and off all day....had a headache for 2 days while on the 2nd dose but my period started so not sure if that headache was from that because i get bad headaches every month while on my cycle...but i did have this headache and had nausea and vomiting from it.....i still have about 5 days left of cipr. I am concerned the cipro is causing my head pressure....i have told my dr. about it..she told me to get my eyes checked (because my vision gets funny with the head pressure) and she told me to take a decongestant (i don t have a cold or anything). I am concerned about intracranial hypertension that a freind mentioned to me.

doctor1 MD

My mother is 67 over weight , has a pace maker ,st jude valve. defib . micro valve defib ( ? ) saying right? taking BP meds Thyroid, Blood thinners ( boy does that number go up and down.) Her BP is 106/56 her defib was not put in correctly had to redo, went off 40 times. her BP has changed from what is Norm for her . Should I be on stand by?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...